I have been on both those treatments. Copaxone was the very first treatment I was put on in 2004, I was on it for 18 months and seemed to do very well on it. However, after 18mos I began to notice enlarged lymph nodes that were apparently due to my body no longer filtering the copaxone properly. I got several calls from the company and FDA asking about why I went off the medicine. I was put on tysabri in 2015 and really loved the convenience of it. No relapses on it, at 9 months though I started to get joint and bone pain, especially my tailbone! Hips, knee pain and ankles came next. I could no longer deal with the bone pain. The tysabri was starting to give me a kind of early osteoporosis, and my bones an showed a break down so I sadly had to stop that too. Within 3 mos of stopping it, I was back to being able to enjoy yoga and had no joint or bone pain. Side effects can be a real party killer. Best of luck to you!
I was on Copaxone for about a year. I had been on tecfidera but my white blood cell count and lymphocyte count went way down. I had to stop that so I was switched to Copaxone. Then I had new lesions on my MRI. So now I am on Tysabri. I actually love the idea that I'm not giving myself a shot three times a week. Tysabri is so easy. The only problem is that I am positive for the JC virus so I can only do Tysabri for two years. Then what, I do not know!
I was on Copaxone 2 years in the late 90's and my symptoms of MS got worse, especially with my speech. I literally sounded like a drunk person and it got to be really embarrassing . But everybody reacts differently. Best of luck to you....👍☺☘
I went on Copaxone, because the neurologist I was seeing at the time advised me to go with the drug that had the side effects I could live with. I'm due for another MRI, and hope and pray that I don't have any new lesions!
I had been on Copaxon since 1998, off right now....never tried anything else, I know that Copaxon helped me....there been talk from doctor too, in maybe changing my medicine.
We never share your personal information with anyone.